# SDR CALA2025070306185

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 44,983 hours, 5,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66572201
- Part serial: 66572M9761
- Condition: Faulty
- Location: Zone 800
- Part time: 23,742 hours, 2,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT DOOR 2L HAS LOW PRESSURE.   PERFORMED VISUAL OF DOOR MOUNTED ESCAPE SLIDE 2L TO BE IN THE MIDDLE OF THE RED BAND IN REF MM 25-66-01-02B-300C.   REMOVED AND REPLACED DOOR L2 SLIDE ASSY REF AMM 25-66-01.   ACCOMPLISHED RII INSP REQUIREMENTS FOR DOOR L2 SLIDE ASSY REF GMM 09-10-05 AND AMM 25-66-01.
